RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 12  


Homogeneous strictly pseudoconvex hypersurfaces in $\mathbb C^3$ with two-dimensional isotropy groups
A. V. Loboda
3
Solutions of exterior boundary-value problems for the elasticity system in weighted spaces
H. Matevossian
25
Stochastic constructions of flows of rank 1
A. A. Prikhod'ko
61
Characterization of Hadamard vector classes in terms of least deviations of their elements from vectors of finite degree
G. V. Radzievskii
93
Some applications of a matrix criterion for equidistribution
E. E. Tyrtyshnikov
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019